Alert archive / Oklahoma / Flash Flood Warnings in 2008
Flash Flood Warning 27, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Mar 31, 2008, 2:39 PM CDT for Adair County, Cherokee County, Delaware County, Oklahoma; Benton County, Arkansas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2008, 2:39 PM CDT (19:39 UTC)
- Expired
- Mar 31, 2008, 5:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 96 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 2:50 PM CDT | FLASH FLOOD | Oaks, OK | RURAL ROADS FLOODED VICINITY OAKS...ON WEST AND SOUTH TOWARD PEGGS. |
| Mar 31, 3:00 PM CDT | FLASH FLOOD | 6 N Proctor, OK | WATER ROSE OVER ROAD FOR SEVERAL HOURS. |
| Mar 31, 4:00 PM CDT | FLASH FLOOD | 3 Se Gallitin, AR | RURAL ROADS FLOODED VICINITY GALLITIN AND SOUTHEAST TOWARD TONTITOWN. |
| Mar 31, 4:00 PM CDT | FLASH FLOOD | Gentry, AR | NUMEROUS COUNTY ROADS BRIEFLY UNDER WATER. SOME SMALLER CREEKS OUT OF BANKS. AROUND GENTRY AREA DOWN TOWARD SILOAM SPRINGS. |
| Mar 31, 4:00 PM CDT | FLASH FLOOD | W West Siloam Springs, OK | 700 ROAD WAS FLOODED NEAR WEST SILOAM SPRINGS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 640 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 311941
FFWTSA
ARC007-OKC001-021-041-312245-
/O.NEW.KTSA.FF.W.0027.080331T1939Z-080331T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
239 PM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
BENTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 545 PM CDT
* AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM HIWASSE
TO 3 MILES SOUTHWEST OF GENTRY TO 6 MILES SOUTHWEST OF LEACH...
MOVING EAST AT 30 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF
RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE
THROUGH 545 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...SCRAPER...BELLA VISTA...BENTONVILLE...PEA RIDGE...
WATTS...WEST SILOAM SPRINGS...SILOAM SPRINGS...GARFIELD...
SPRINGTOWN...HIGHFILL AND CAVE SPRINGS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT. IT ONLY TAKES TWO
FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND
PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT
UNTIL THE WATER RECEDES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
LAT...LON 3649 9390 3621 9429 3622 9433 3618 9433
3610 9447 3610 9454 3606 9454 3596 9513
3612 9499 3646 9501 3649 9460
TIME...MOT...LOC 1939Z 252DEG 28KT 3645 9431 3625 9451
3614 9495
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 9:52 AM CDT, 4 hours 47 minutes earlier.
Area forecast discussion, Mar 31, 9:52 AM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
952 AM CDT MON MAR 31 2008
.UPDATE...
WIDESPREAD SIGNIFICANT SEVERE WEATHER IS EXPECTED ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS TODAY...WITH TORNADOES POSSIBLE.
HAVE ALREADY HAD ONE ROUND OF SEVERE HP SUPERCELLS THIS
MORNING...AND MORE STORMS ARE BEGINNING TO DEVELOP ALONG THE
SURFACE BOUNDARY JUST WEST OF THE FA. FRONT LOCATED FROM THE
SOUTHWEST CORNER OF OKLAHOMA...TO JUST WEST OF PONCA CITY...AND UP
INTO EASTERN KANSAS AT 930AM. VERY STRONG WIND SHEAR WILL BE
PLENTY FOR ROTATING STORMS...WITH BETTER DIRECTIONAL SHEAR AHEAD
OF THE SURFACE LOW WHERE WINDS WILL BE ABLE TO BACK. THEREFORE...PLACEMENT
OF SURFACE/MESO LOW WILL DETERMINE WHERE THE HIGHEST THREAT FOR
LONG-LIVED/LARGE TORNADOES WILL BE. HOWEVER...ENVIRONMENT WILL
SUPPORT A TORNADO THREAT JUST ABOUT EVERYWHERE TODAY.
HAVE UPDATED FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST
OKLAHOMA DUE TO THE HEAVY RAINFALL THAT FELL OVERNIGHT/EARLY THIS
MORNING ACROSS THIS AREA. HIGH RAINFALL RATES AND TRAINING OF
STORMS WILL OCCUR THROUGH THE REMAINDER OF THE MORNING AND INTO
THIS EVENING.
HAVE NOT MADE ANY BIG CHANGES TO GOING FORECAST...THOUGH SCATTERED
SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT/DRY LINE THIS MORNING
AND AFTERNOON MAY HAVE A LOCALIZED AFFECT ON TEMPERATURES. THIS
PREFRONTAL ACTIVITY SO FAR HAS BEEN LESS THAN MODELS HAVE BEEN
INDICATING...AND THIS WOULD SHIFT THE INSTABILITY GRADIENT MUCH
FURTHER EAST THAN MODELS SHOW. STILL ANTICIPATE DISCRETE
SUPERCELLS INITIALLY THROUGH THE MORNING AND AFTERNOON...WITH A TRANSITION
TO A SQUALL LINE ALONG THE FRONT LATER TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 404 AM CDT MON MAR 31 2008/
DISCUSSION...
A WELL ADVERTISED VERY ACTIVE WEATHER DAY IS ON TAP FOR THE FORECAST
AREA TODAY. CURRENTLY... LONG-LIVED SEVERE SUPERCELLS HAVE
TRAVELED ACROSS CENTRAL OKLAHOMA AND ARE ENTERING OSAGE...
PAWNEE... AND CREEK COUNTIES. THIS ACTIVITY WILL CLEAR THE AREA IN
THE NEXT COUPLE OF HOURS. ALL ATTENTION THEN TURNS TO THIS
AFTERNOON.
A POTENT UPPER TROUGH WILL TRAVERSE THE PLAINS TODAY... WITH ASSOCIATED
SURFACE FEATURES FOCUSING MUCH OF THE SEVERE WEATHER THREAT SQUARELY
ON THE TSA FORECAST AREA.
A VERY MOIST AND UNSTABLE AIRMASS WILL RESIDE ACROSS THE REGION
SOUTH OF AN APPROACHING COLD FRONT AND EAST OF A DRYLINE. FAIRLY STRONG
AFTERNOON SURFACE HEATING... A MID LEVEL JET STREAK TRAVERSING THE
REGION... COMBINED WITH A SURFACE LOW TRACKING FROM SOUTHERN KANSAS
NORTH-EASTWARD WILL SET THE STAGE FOR SEVERE STORMS TO DEVELOP
ACROSS OUR AREA. THIS WILL LIKELY BE IN THE FORM OF DISCREET
SUPERCELLS. IN ADDITION... A SECONDARY SURFACE LOW DEVELOPING TO OUR
SOUTHWEST WILL CAUSE LOW LEVEL WINDS TO BACK... ELEVATING THE THREAT
FOR TORNADOES.
IN ADDITION... THERE WILL LIKELY BE WIDESPREAD HEAVY RAINFALL WITH
THE THREAT FOR FLASH FLOODING... ESPECIALLY ACROSS SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS... WHERE 2 TO 3 INCHES OF RAIN
FELL YESTERDAY. A FLASH FLOOD WATCH WILL BE FORTHCOMING FOR THAT
AREA.
THE FRONT WILL MOVE THROUGH THE REGION THIS EVENING... LIKELY PROVIDING
THE FOCUS FOR A SEVERE SQUALL LINE AS IT PASSES. PLEASE REFER TO OUR
LATEST HAZARDOUS WEATHER OUTLOOK AND SHORT TERM FORECAST PRODUCTS FOR THE
LATEST INFORMATION AS THIS WEATHER EVENT DEVELOPS TODAY.
IN THE WAKE OF THIS SYSTEM... CALM WEATHER WILL PREVAIL FOR A COUPLE
OF DAYS. BY LATE WEDNESDAY INTO THURSDAY... ANOTHER POTENT UPPER
TROUGH WILL TRAVERSE THE SOUTHERN PLAINS. AT THE MOMENT... THIS
SYSTEM IS PROGGED TO HAVE ITS SIGHTS SET ON OUR AREA AND COULD VERY
WELL PROVIDE ANOTHER ROUND OF SEVERE WEATHER FOR THE REGION. STAY
TUNED... MID-WEEK FORECASTS WILL BE UPDATED AS NEW INFORMATION
BECOMES AVAILABLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 74 43 58 40 / 80 40 0 10
FSM 72 51 62 42 / 90 70 10 10
MLC 74 49 62 45 / 90 50 0 10
BVO 74 40 62 39 / 80 30 0 10
FYV 69 45 57 39 / 90 70 0 10
BYV 68 43 57 36 / 90 70 0 10
MKO 72 46 58 42 / 90 50 0 10
MIO 69 40 57 38 / 90 40 0 10
F10 73 47 59 43 / 80 40 0 10
HHW 75 62 66 50 / 70 50 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ067-OKZ068-OKZ069-OKZ072-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...03
LONG TERM....12Hazardous weather outlook, Mar 31, 1:21 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
121 PM CDT MON MAR 31 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
121 PM CDT MON MAR 31 2008
...SIGNIFICANT SEVERE WEATHER LIKELY THIS AFTERNOON AND EVENING
WITH THE THREAT FOR TORNADOES...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...ENTIRE AREA ALONG AND SOUTH OF I44.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA EARLY THIS
AFTERNOON...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS LATER
THIS AFTERNOON AND EVENING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...ENTIRE AREA ALONG AND SOUTH OF I44.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SEVERE THUNDERSTORMS WERE ONGOING THIS AFTERNOON ALONG AND AHEAD OF
A COLD FRONT...WHICH WAS LOCATED NEAR INTERSTATE 44 AT 1 PM. STRONG
LOW LEVEL WINDS WILL CONTINUE TO ENHANCE LIFT AND CREATE STRONG WIND
SHEAR OVER THE REGION THROUGH THE AFTERNOON AND EVENING
HOURS...AND WITH A VERY UNSTABLE AIRMASS IN PLACE...SEVERE
THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF THE
EASTWARD MOVING COLD FRONT. ADDITIONAL DISCRETE SUPERCELLS WILL
DEVELOP ALONG A DRY LINE FURTHER WEST OF THE AREA...AND MAY MOVE
INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS LATER THIS
AFTERNOON AND EVENING. A SURFACE LOW DEVELOPING OVER SOUTHWEST
OKLAHOMA WILL MOVE EAST AS WELL...CAUSING LOW LEVEL WINDS TO BACK
TO THE SOUTH ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THIS
WILL ENHANCE THE TORNADO THREAT WITH ANY DISCRETE SUPERCELLS THAT
DEVELOP ALONG OR AHEAD OF THE COLD FRONT AND DRY LINE. THE GREATEST
THREAT FOR TORNADOES...INCLUDING A FEW STRONG LONG TRACK
TORNADOES...WILL BE ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS IN
THE AREA CLOSEST TO THE TRIPLE POINT AND EAST OF THE SURFACE LOW.
HOWEVER...THE ENTIRE AREA AHEAD OF THE COLD FRONT WILL HAVE SOME TORNADO
THREAT THIS AFTERNOON THROUGH THIS EVENING. DUE TO THE VERY MOIST
LOW LEVELS...HP SUPERCELLS ARE LIKELY...WHICH MAY MAKE IT
DIFFICULT TO SEE TORNADOES. RESIDENTS ARE URGED TO REMAIN ALERT
AND TAKE IMMEDIATE ACTION WHEN WARNINGS ARE ISSUED FOR THEIR AREA.
IN ADDITION TO THE TORNADO THREAT...VERY LARGE AND DAMAGING HAIL
WILL BE POSSIBLE.
THE STORMS TODAY WILL BE EFFICIENT RAIN PRODUCERS...SO THE THREAT
FOR VERY HEAVY RAINFALL WILL CONTINUE AS WELL. AREAS THAT RECEIVED
EXCESSIVE RAINFALL EARLIER TODAY AND YESTERDAY WILL BE AT A
PARTICULAR RISK FOR FLASH FLOODING. PLEASE REFER TO THE LATEST FLASH
FLOOD WATCH /OKCFFATSA/.
THE SEVERE WEATHER MODE WILL EVOLVE INTO MORE OF A LINEAR SQUALL
LINE THREAT THIS EVENING AS THE COLD FRONT MOVES SOUTHWARD THROUGH
THE REGION. LARGE HAIL WILL REMAIN A THREAT...ALONG WITH DAMAGING
STRAIGHT LINE WINDS AND HEAVY RAINFALL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED. RESIDENTS SHOULD CONTINUE TO
MONITOR THIS SITUATION VERY CLOSELY. ADDITIONAL WATCHES AND WARNINGS
WILL CONTINUE TO BE ISSUED THIS AFTERNOON AND EVENING
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM...HIGH WIND...AND HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
GUSTY WINDS BEHIND TODAYS COLD FRONT WILL CONTINUE ON TUESDAY. ANOTHER
POTENT UPPER TROUGH WILL APPROACH THE REGION LATE WEDNESDAY INTO
THURSDAY. ANOTHER ROUND OF SEVERE WEATHER WILL BE POSSIBLE AS
ANOTHER COLD FRONT MOVES INTO A MOIST AND UNSTABLE AIRMASS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD CLOSELY MONITOR FORECASTS FOR THE LATEST
INFORMATION REGARDING THIS NEXT POSSIBLE SEVERE WEATHER EVENT.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Mar 31, 1:47 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
147 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG COWETA 35.95N 95.65W
03/31/2008 WAGONER OK BROADCAST MEDIA
SEVERAL ROOFS DAMAGED...TREES DOWN.
&&Local storm report, Mar 31, 2:06 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
206 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD LEONARD 35.92N 95.80W
03/31/2008 TULSA OK PUBLIC
HIGHWAY 64 FLOODED IN LEONARD.
0200 PM FLASH FLOOD STONEBLUFF 35.89N 95.74W
03/31/2008 WAGONER OK PUBLIC
HIGHWAY 64 FLOODED IN STONEBLUFF.
&&Local storm report, Mar 31, 2:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
217 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM FLASH FLOOD COWETA 35.95N 95.65W
03/31/2008 WAGONER OK EMERGENCY MNGR
WIDE SPREAD FLASH FLOODING
&&
DMJLocal storm report, Mar 31, 2:25 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
225 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 7 N PHAROAH 35.52N 96.12W
03/31/2008 E1.00 INCH OKFUSKEE OK EMERGENCY MNGR
QUARTER HAIL REPORTED IN SUNRISE.
0220 PM HAIL COWETA 35.95N 95.65W
03/31/2008 E1.00 INCH WAGONER OK AMATEUR RADIO
QUARTER HAIL REPORTED AT THE TURNPIKE GATE IN COWETA.
&&Local storm report, Mar 31, 2:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
226 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLASH FLOOD BEGGS 35.74N 96.07W
03/31/2008 OKMULGEE OK EMERGENCY MNGR
TURKEY CREEK BETWEEN THE CITY OF SLICK AND BEGGS IS OUT
OF ITS BANKS
&&
DMJLocal storm report, Mar 31, 2:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
232 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL OKMULGEE 35.62N 95.96W
03/31/2008 E1.00 INCH OKMULGEE OK LAW ENFORCEMENT
NICKEL TO QUARTER SIZE HAIL OCCURRING AT THE LAW
ENFORCEMENT OFFICE IN THE TOWN OF OKMULGEE
&&
DMJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:33 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 57 min |
| Mar 31, 3:54 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 66 min |
| Mar 31, 3:56 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 10 more | 19 hr |
| Mar 31, 4:24 AM CDT | Flash Flood Warning | TSA | Pawnee | 4 hr |
| Mar 31, 4:28 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 62 min |
| Mar 31, 4:50 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Mar 31, 4:52 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| Mar 31, 5:22 AM CDT | Tornado Warning | TSA | Osage, Pawnee | 38 min |
| Mar 31, 5:29 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Mar 31, 5:49 AM CDT | Tornado Warning | TSA | Osage | 41 min |
| Mar 31, 6:06 AM CDT | Tornado Warning | TSA | Osage, Washington | 39 min |
| Mar 31, 6:08 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 37 min |
| Mar 31, 6:15 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Mar 31, 6:21 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 54 min |
| Mar 31, 6:45 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 45 min |
| Mar 31, 6:49 AM CDT | River Flood Warning | TSA | Pawnee | 25 hr |
| Mar 31, 6:58 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Rogers | 62 min |
| Mar 31, 7:14 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 31 min |
| Mar 31, 7:30 AM CDT | Tornado Warning | TSA | Rogers, Washington | 30 min |
| Mar 31, 7:31 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 44 min |
| Mar 31, 7:33 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Osage, Ottawa, Rogers, Washington | 3 hr |
| Mar 31, 7:43 AM CDT | Special Weather Statement | TSA | Ottawa | 47 min |
| Mar 31, 7:57 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 53 min |
| Mar 31, 7:58 AM CDT | Severe Thunderstorm Warning | TSA | Rogers | 33 min |
| Mar 31, 8:03 AM CDT | Special Weather Statement | TSA | Washington | 57 min |
| Mar 31, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 61 min |
| Mar 31, 8:21 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 54 min |
| Mar 31, 9:24 AM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Mar 31, 9:35 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 115 min |
| Mar 31, 10:38 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 67 min |
| Mar 31, 10:51 AM CDT | Severe Thunderstorm Warning | TSA | Nowata | 54 min |
| Mar 31, 10:56 AM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Mar 31, 11:09 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 66 min |
| Mar 31, 11:13 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 62 min |
| Mar 31, 11:28 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 62 min |
| Mar 31, 11:33 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 42 min |
| Mar 31, 11:41 AM CDT | River Flood Warning | TSA | Osage | 9 hr |
| Mar 31, 11:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 93 min |
| Mar 31, 11:45 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 60 min |
| Mar 31, 11:50 AM CDT | Tornado Warning | TSA | Nowata | 29 min |
| Mar 31, 11:58 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Rogers, Wagoner | 77 min |
| Mar 31, 12:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Tulsa | 89 min |
| Mar 31, 12:30 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 75 min |
| Mar 31, 12:45 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Ottawa, Wagoner | 2 hr |
| Mar 31, 1:14 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Rogers, Wagoner | 31 min |
| Mar 31, 1:24 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 2 hr |
| Mar 31, 1:33 PM CDT | Flash Flood Warning | TSA | Cherokee, Mayes, Okmulgee, Rogers, Tulsa, Wagoner | 117 min |
| Mar 31, 1:45 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 75 min |
| Mar 31, 1:49 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 71 min |
| Mar 31, 2:06 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 114 min |
| Mar 31, 2:31 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 59 min |
| Mar 31, 2:39 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 96 min |
| Mar 31, 2:43 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 3 hr |
| Mar 31, 2:46 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 32 min |
| Mar 31, 3:23 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 2 hr |
| Mar 31, 3:26 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 94 min |
| Mar 31, 3:51 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 1 more | 3 hr |
| Mar 31, 3:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 29 min |
| Mar 31, 4:02 PM CDT | Tornado Warning | TSA | Pittsburg | 28 min |
| Mar 31, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 53 min |
| Mar 31, 4:11 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Sequoyah | 64 min |
| Mar 31, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 87 min |
| Mar 31, 5:18 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 87 min |
| Mar 31, 5:40 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 2 hr |
| Mar 31, 5:48 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 117 min |
| Mar 31, 6:00 PM CDT | Tornado Warning | TSA | Choctaw | 60 min |
| Mar 31, 6:14 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 61 min |
| Mar 31, 6:58 PM CDT | Tornado Warning | TSA | Choctaw | 47 min |
| Mar 31, 9:05 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 5 hr |
| Mar 31, 3:05 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 55 min |
| Mar 31, 3:18 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 3 hr |
| Mar 31, 4:10 PM CDT | Special Weather Statement | TSA | Carroll, Madison, Washington | 65 min |
| Mar 31, 4:40 PM CDT | Special Weather Statement | TSA | Carroll, Madison, Washington | 65 min |
| Mar 31, 5:15 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 60 min |
Nearby
Flash Flood Warnings in Oklahoma, 2008Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.